# SDR C77A2019100900001

- Difficulty date: October 7, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N624CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 30,672 hours, 18,825 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Module
- Part number: 1855A000006
- Part serial: 000135
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING FAIL IN FLT. R&R STEERING CONTROL MODULE IAW AMM 32-53-01. ALL OPS CHECKS GOOD NO DEFECTS NOTED AT THIS TIME OK FOR SVC.
